# SDR COEA0803919

- Difficulty date: August 22, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671205204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: DAMAGE TO AFT LT DOOR AND FUSELAGE.  IMPACT DAMAGE TO LT AFT FUSELAGE SKIN DOUBLER PLATE AFT OF AFT PASSENGER DOOR. FUSELAGE SKIN DENTED WITH CRACKING FOUND AT ONE FASTENER. FUSELAGE SKIN DAMAGED AREA CUT OUT AROUND CRACKED FASTENER HOLE AND DOUBLER. (K)
